MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC SPINAL ANESTHESIA KIT: 25 GA X 9 CM; NEEDLE, CONDUCTION, ANESTHETI

ARROW INTERNATIONAL LLC SPINAL ANESTHESIA KIT: 25 GA X 9 CM; NEEDLE, CONDUCTION, ANESTHETI
Catalog Number ASK-24090-SPH
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer reported the medication was ineffective.The customer returned twenty sealed kits.The reported complaint of the medication being ineffective could not be confirmed.The potency of the bupivacaine met specifications according to the manufacture's coa.A device history record review was performed on the bupivacaine ampule with no evidence to suggest a manufacturing related cause.Therefore, the potential cause of this complaint could not be determined.No further action is required at this time.
 
Event or Problem Description
It was reported that: "last week we had two different anesthesia providers have issues w/ spinals not working and they believe it was the drugs in the kit.' i spoke with our chief of anesthesia, and he confirmed that the bupivacaine had no effect on the patients, and the kits themselves were fine." there was no reported patient harm or consequence.They were reproted as fine psot the procedure.Associated complaints: 9680794-2025-00402.

Brand Name
SPINAL ANESTHESIA KIT: 25 GA X 9 CM
Common Device Name
NEEDLE, CONDUCTION, ANESTHETI
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNACIONAL DE CHIHUAHUA S.A. DE C.V
ave. washington 3701, edificio 4
colonia complejo industrial, las americas
chihuahua 31114
MX   31114
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22001000
Report Number9680794-2025-00403
Device Sequence Number15237787
Product Code BSP
UDI-Device Identifier10801902064070
UDI-Public(01)10801902064070(11)240612(17)260228(10)33F24C0239(21)
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K911260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue NumberASK-24090-SPH
Device Lot Number33F24C0239
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown